advertisement
Question
Posted by: liz | 2007/07/20

strange period

i am on jasmin. this week my period started. i am experiencing a very light period. lots of cramps and dark spots. usually i have a heavier period. i would like to know why the sudden change? for two nights i did not see a thing on my pad. I am 36. can you explain?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill tends to make periods lighter, often very much less than off the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement